I’ve been on 87mg Seroquel for six months for insomnia. In the last three months I’ve developed a very high heart rate as well as extreme agitation and restlessness. Is this from Seroquel? I suspect it is because my cardiologist suggested I lower my dose to see if my heart rate would improve. It has not but my agitation is slightly less intense. I think I should taper off Seroquel because I can’t live with this agitation anymore. I feel stuck between tolerating the agitation and fear of rapid tapering. What should I do?
Tachycardia (rapid heart rate), restlessness, and agitation ARE rare side effects for some folks taking Seroquel. What's surprising is that they would develop so long after you started the medication. Have you discussed this with the doctor who prescribed the drug?
Your best course of action may be to stop the Seroquel... and it shouldn't be a rapid taper... and try another sleep aid.
Get a professional opinion before you start your taper and don't try to do it yourself or by any suggestions you might find on the internet.
Best regards and I hope you're feeling better quickly.
- Seroquel Information for Consumers
- Seroquel Information for Healthcare Professionals (includes dosage details)
- Side Effects of Seroquel (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.